Parameter estimation for a generalized semiparametric model with repeated measurements

Tsai, Chih-Ling, Huang, Zijian, Ma, Shujie . Annals of the Institute of Statistical Mathematics 2016. 68 (4) :725-764

Locate this article in:

Bibtex

@article{CIS-407113,
  Author = {Tsai, Chih-Ling and Huang, Zijian and Ma, Shujie},
  Title = {Parameter estimation for a generalized semiparametric model with repeated measurements},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {68},
  Number = {4},
  Year = {2016},
  Pages = {725--764},
  Keywords = {}
}

Similar articles